# SDR LR7A2012011700301

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 362477134004237
- Condition: Damaged
- Location: Bs 477-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND CABIN OVERHEAD FORMER (X4) WITH CORROSION AND ELONGATED HOLES FS 477-517 AREAS, LBL 25-RBL 25, WL 285.  REPAIR BY REPLACMENT ACCOMPLISHED IAW SMP583 CHAP 51-60 & 51-70.
